# SDR DALA2017121908717

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 855-997
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS CORROSION ON THE SEAT TRACK LBL 22 FROM BS 855 TO 856, BS 965 TO 966 AND BS 996 TO 997.  THE DAMAGE AREAS WERE REPAIRED IAW SRM 53-05.
